# SDR FDEA201203261115

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 141N51314
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 377.7, LBL 24 SEAT TRACK SUPPORT HAS SHORT EDGE MARGIN ON FLOORBEAM ATTACHING FASTENERS.  R & R WITH SEAT TRACK SUPPORT FABRICATED IAW DWG 141N5131, SHT 4 REV D AND INSTALLED IAW DWG 141N5130, SHT 3, REV B.  REPAIR IS CLASSIFIED AS MAJOR.
